I get it when my TSH goes up, or my sjogrens acts up, or I get sinusitis--which happens from restasis occasionally, or just because my glands are swollen alot. Usually when it is really brassy, my TSH is up and they have to adjust my thyroid medicine. I switched to Armour thyroid a few months ago and though at first I didn't think it was working as well as synthroid, now I'm slowly losing weight and feel better on it and my tests are better. I haven't had as many problems with swelling off and on either, but I don't think it is as overall strong, it doesn't make me feel as energetic as synthroid did, but synthroid is not a complete replacement, Armour aims to be.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids